# SDR LR7A2020100502440

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: LS3913
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS 148 UNDERFLOOR BULKHEAD UPPER CAP CORRODED AT RBL 50, WL 195.   REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-30-13.  NR 2901.
